# SDR DHL9872437C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENG TOP COWLING AFT EDGE WITH PIECE MISSING.  REPAIRED PER SRM 51-40-3, 6 X 7.25.  N/R 6869.
